default-icon
Diginess and knee pains
I am suffering from dizziness and knee pains. I have BP and I am using tablets daily. Kindly sugguess me for tests.
109 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

Hello... I understand your problem and concern towards your health, I think you should know that dizziness might be due to your hypertension( elevated blood pressure) itself... Even though you are taking medication, regular follow up is always advisable... So that the physician you are showing can alter the dose or the drug itself according to the periodic alteration of blood pressure in you..... Coming to the joint pain- it can be due to rheumatoid arthritis, osteoarthritis, trauma, viral fevers,nutritional deficiency etc. Sometimes muscle spasm and sprain can mimick/ present in similar way.....Detailed examination and laboratory evaluation is necessary..... I would suggest you to consult a nearest orthopedic surgeon for further evaluation and management....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.